# SDR IPXA2024081934243

- Difficulty date: August 1, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 34,597 hours, 22,725 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Floor Support
- Part number: 149N75593
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD LH BTW STA 1037-1060 LBL 20 SHOWS CORROSION. MARKED W 2. INSTALLED T-CHORD L/H BTW STA1037-1060 LBL 20,  IAW SRM 51-40-02.
